代数多様体の整正則曲線と Nevanlinna 理論  [in Japanese] Entire holomorphic curves in algebraic varieties and Navanlinna theory  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • SUGAKU

    SUGAKU 59(4), 353-366, 2007-10-01

    The Mathematical Society of Japan

References:  63

Codes

  • NII Article ID (NAID)
    10019989548
  • NII NACSIS-CAT ID (NCID)
    AN00125036
  • Text Lang
    JPN
  • Article Type
    ART
  • ISSN
    0039470X
  • NDL Article ID
    9251772
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z15-25
  • Data Source
    CJP  NDL  J-STAGE 
Page Top